# SDR SWAA2022091244665

- Difficulty date: August 22, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN 2022-447648 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM:9 AND DWG:273A9110 SHEET:3 REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM:9 AND DWG:273A9110 SHEET:3 REV:-; RII. SEE INDIVIDUAL SIGN OFF BELOW.
